UCR

Department of Mathematics



Al Stralka Publications


Technical Publications


Journal Articles

1. Stralka, A. 1969. The Green equivalences and dimension. Math. Zeitschrift. p.169-176. (Refereed)  

2. Stralka, A. 1969. Rees-Simple semigroups. J.London Math. Soc. p.705-708. (Refereed)  

3. Stralka, A. 1970. Compact, distributive lattices of finite breadth. Pacific J. Math. p.311-320. (Refereed)  

4. Stralka, A. 1970. Locally convex topological lattices. Trans. Amer. Math. Soc. p.629-640. (Refereed)  

5. Stralka, A. 1971. The congruence extension property for compact topological lattices. Pacific J. Math. p.795-802. (Refereed)  

6. Stralka, A. 1972. Extending congruences on semigroups. Trans. Amer. Math. Soc. p.147-161. (Refereed)  

7. Stralka, A. 1972. The lattice of ideals of a compact semilattice. Proc. Amer. Math. Soc. p.175-180. (Refereed)  

8. Stralka, A., Hoffman, K.H. 1973. Mapping cylinders and compact monoids. Math. Ann. p.219-239. (Refereed)  

9. Stralka, A., Hofmann, K.H., Mislove, M. 1973. Dimension raising maps in topological algebra. Math. Z. p.1-36. (Refereed)  

10. Stralka, A. 1977. Congruence extension and amalgamation. Semigroup Forum. p.355-276. (Refereed)  

11. Stralka, A. 1979. Quotients of products of compact chains. Bull. London Math. Soc. p.1-4. (Refereed)  

12. Stralka, A., Lystad, G.S. 1979. Semilattices having bialgebraic congruence lattices. Pacific J. Math. . p.131-143. (Refereed)  

13. Stralka, A. 1980. A partially ordered space which is not a Priestly space. Semigroup Forum 20. p.293-297. (Refereed)  

14. Stralka, A., Gierz, G. 1985. Distributive lattices with sufficiently many chain intervals. Algebra Universalis. Vol. 31: p.77-89. (Refereed)  

15. Stralka, A., Gierz, G., Lawson, J.D. 1985. Intristic topology on semilattices of finite breadth. Semi-Group Forum. Vol. 31: p.1-17. (Refereed)  

16. Stralka, A., Gierz, G. 1987. Sublattices of Euclidean spaces. Smiegroup Forum. Vol. 35: p.303-315. (Refereed)  

17. Stralka, A., Gierz, G. 1989. Modular lattices on the 3-cell are distributive. Algebra Universalis. Vol. 26: p.1-6. (Refereed)  

18. Stralka, A., Gierz, G. 1990. The Zariski topology and essential extensions for semilattices. J. of Pure & Appl. Algebra. Vol. 68: p.135-148. (Refereed)  

19. Stralka, A., Gierz, G. 1992. A characterization of full sublattices of finite-dimensional Euclidean space. Topology and its Applications. p.59-72. (Refereed)  

20. Stralka, A., Gierz, G. 1994. On the existence of tangent hyperspaces to full sublattices of Euclidean space. Rocky Mountain J. of Math. p.1379-1403. (Refereed)  

21. Stralka, A., Gierz, G. 1995. Homogeneous Sublattices of Euclidean n-Space. Houston J. Of Math. Vol. 21: 2 p.297-318. (Refereed)  

(Submitted)

1. Stralka, A., Gierz, G. Quotients of full sublattices of Euclidean space. Houston J. of Math. (Submitted 09/18/1998.) (Refereed)


More Information

General Campus Information

University of California, Riverside
900 University Ave.
Riverside, CA 92521
Tel: (951) 827-1012

Career OpportunitiesUCR Libraries
Campus StatusMaps and Directions

Department Information

Department of Mathematics
Surge 202

Tel: (951) 827-3113
Fax: (951) 827-7314

Office Hours: 9:00 a.m. - 11:45 a.m. & 1:00 p.m. - 4:00 p.m.

Related Links

Footer